# SDR B4MR98081

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Nlg Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF NLG PER CUSTOMER REQUEST, HARD TIME ITEM REFER TO CAL727 OPS SPEC, FOUND NOSE LANDING GEAR RT TRUNNION UPPER SUPPORT HAS CORROSION.  REMOVED CORROSION IAW B727 SRM 53-40-1 PG 7 STEP 4.  FABRICATED OVERSIZE BEARING IAW B727 SRM 53-40-1 PG 7 STEP 8.  INSTALLED OVERSIZED BEARING IAW B727 SRM 53-40-1.  R/O 504-098.  NON-ROUTINE TASK CARD NUMBER 114727.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
